× Didn't find what you were looking for? Ask a question
  
  
  
  
Top Posters
Since Sunday
5
5
1
1
1
New Topic  
wrote...
Posts: 22
Rep: 0 0
2 months ago
A patient is administered telithromycin (Ketek) to treat a community-acquired pneumonia. A change in what blood level may necessitate a reduction in the dosage?
A)Creatinine
B)AST and ALT
C)CPK
D)Differential
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 20 times
1 Reply
Related Topics
Replies
wrote...
2 months ago
A
Feedback:
For patients who have renal impairment, together with hepatic impairment, it is essential to reduce the dosage to 400 mg once daily. Alterations in CPK, white cell differential, and liver enzymes may not require a change in the dosage.

New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  299 People Browsing
Your Opinion
Which 'study break' activity do you find most distracting?
Votes: 155

Previous poll results: What's your favorite coffee beverage?
Related Images
 99
 107
 159

▶️ Video: Introduction to Pre-eclampsia

For a complete list of videos, visit our video library